Zur Frage der isolierten schlichten Funktionen.

H. Hornich

Mathematische Annalen (1958)

  • Volume: 135, page 189-191
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hornich, H.. "Zur Frage der isolierten schlichten Funktionen.." Mathematische Annalen 135 (1958): 189-191. <http://eudml.org/doc/160610>.

author = {Hornich, H.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {189-191},
title = {Zur Frage der isolierten schlichten Funktionen.},
url = {http://eudml.org/doc/160610},
volume = {135},
year = {1958},

AU - Hornich, H.
TI - Zur Frage der isolierten schlichten Funktionen.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 189
EP - 191
KW - complex functions
UR - http://eudml.org/doc/160610
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.